Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Puzzle or Paradox?

John E. Freund
The American Statistician
Vol. 19, No. 4 (Oct., 1965), pp. 29+44
DOI: 10.2307/2681571
Stable URL: http://www.jstor.org/stable/2681571
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
44
    44